# SDR DALA2025090406554

- Difficulty date: September 3, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 76,490 hours, 29,006 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1179813) DURING HCK AT QRO, WHILE PERFORMING A ZONAL INSPECTION OF THE KEEL BEAM FROM STA 540 TO STA 727 PER WC 5300-2539, CORROSION WAS FOUND AFFECTING THE DOUBLER INSTALLED BETWEEN STA 500H TO 540 & S-26L TO S-26R, SUBSEQUENTLY AN INTERNAL INSPECTION WAS CARRIED OUT AND THE INTERNAL SURFACE OF THE SKIN AND BULKHEAD WERE FOUND CORRODED. MAINTENANCE REPAIRED PER ERA 628368-14.
